| Model Number |
7G0400 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: it was reported that during reconstitution, the transfer device for an activase 100mg vial did not allow for transfer of the liquid diluent to the powder vial.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number 400565302.No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.